IDEAS home Printed from https://ideas.repec.org/a/eee/matsoc/v51y2006i2p192-200.html
   My bibliography  Save this article

More on the uniform rule: Characterizations without Pareto optimality

Author

Listed:
  • Kesten, Onur

Abstract

No abstract is available for this item.

Suggested Citation

  • Kesten, Onur, 2006. "More on the uniform rule: Characterizations without Pareto optimality," Mathematical Social Sciences, Elsevier, vol. 51(2), pages 192-200, March.
  • Handle: RePEc:eee:matsoc:v:51:y:2006:i:2:p:192-200
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0165-4896(05)00104-6
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Ehlers, Lars, 2000. "Indifference and the uniform rule," Economics Letters, Elsevier, vol. 67(3), pages 303-308, June.
    2. Schummer, James & Thomson, William, 1997. "Two derivations of the uniform rule and an application to bankruptcy," Economics Letters, Elsevier, vol. 55(3), pages 333-337, September.
    3. Dagan, Nir, 1996. "A Note on Thomson's Characterizations of the Uniform Rule," Journal of Economic Theory, Elsevier, vol. 69(1), pages 255-261, April.
    4. Ching, Stephen, 1992. "A simple characterization of the uniform rule," Economics Letters, Elsevier, vol. 40(1), pages 57-60, September.
    5. Sprumont, Yves, 1991. "The Division Problem with Single-Peaked Preferences: A Characterization of the Uniform Allocation Rule," Econometrica, Econometric Society, vol. 59(2), pages 509-519, March.
    6. Thomson William, 1994. "Consistent Solutions to the Problem of Fair Division When Preferences Are Single-Peaked," Journal of Economic Theory, Elsevier, vol. 63(2), pages 219-245, August.
    7. Sonmez, Tayfun, 1994. "Consistency, monotonicity, and the uniform rule," Economics Letters, Elsevier, vol. 46(3), pages 229-235, November.
    8. Thomson, William, 1994. "Consistent extensions," Mathematical Social Sciences, Elsevier, vol. 28(1), pages 35-49, August.
    9. Chun, Youngsub, 2003. "One-sided population monotonicity, separability, and the uniform rule," Economics Letters, Elsevier, vol. 78(3), pages 343-349, March.
    10. Lars Ehlers, 2002. "Resource-monotonic allocation when preferences are single-peaked," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 20(1), pages 113-131.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:spr:sochwe:v:49:y:2017:i:2:d:10.1007_s00355-017-1068-2 is not listed on IDEAS
    2. Thomson, William, 2011. "Chapter Twenty-One - Fair Allocation Rules," Handbook of Social Choice and Welfare,in: K. J. Arrow & A. K. Sen & K. Suzumura (ed.), Handbook of Social Choice and Welfare, edition 1, volume 2, chapter 21, pages 393-506 Elsevier.
    3. Abizada, Azar & Chen, Siwei, 2014. "A characterization of the uniform rule based on new robustness properties," Mathematical Social Sciences, Elsevier, vol. 71(C), pages 80-85.
    4. Adachi, Tsuyoshi, 2010. "The uniform rule with several commodities: A generalization of Sprumont's characterization," Journal of Mathematical Economics, Elsevier, vol. 46(6), pages 952-964, November.
    5. Karol Flores-Szwagrzak, 2016. "The replacement principle in networked economies with single-peaked preferences," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 47(4), pages 763-789, December.
    6. Toyotaka Sakai & Takuma Wakayama, 2008. "Uniform, Equal Division, and Other Envy-free Rules between the Two," ISER Discussion Paper 0723, Institute of Social and Economic Research, Osaka University.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:51:y:2006:i:2:p:192-200. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.